Bulletin of Mathematical Sciences
Bulletin of Mathematical Sciences is a fully sponsored, peer-reviewed open access journal published under the brand SpringerOpen. It will publish original research work of highest quality and of broad interest in all branches of mathematical sciences. The Bulletin will publish well-written expository articles (40-50 pages) of exceptional value giving the latest state of the art on a specific topic, and short articles (up to 15 pages) containing significant results of wider interest. Most of the expository articles will be invited.
The Bulletin of Mathematical Sciences was launched by King Abdulaziz University, Jeddah, Saudi Arabia.
Bulletin of Mathematical Sciences is archived in several repositories around the globe to ensure long-term accessibility of the articles. To find out more about SpringerOpen's archiving policies, please visit http://www.springeropen.com/about/archive.
Bull. Math. Sci.
1 volume per year, 3 issues per volume
approx. 400 pages per volume
Format: 15.5 x 23.5cm
ISSN 1664-3607 (print)
ISSN 1664-3615 (electronic)
- Journal Title
- Bulletin of Mathematical Sciences
- Volume 1 / 2011 - Volume 6 / 2016
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.